Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Recurring Dizziness While On Multiple Medications?

I am a 77 year old male in good health, generally. I work outside some and get moderate exercise. I experience periodic dizziness which I believe is caused by my medications. Not severe but significant dizziness. I take amlodipine, atorvastatin, zetia and Celecoxib. Also drink 2 to 3 drinks per night. Not drinking does not seem to have much influence on the dizziness. Are any of these drugs, or a combination/interaction of them, the probable cause of my dizziness? Are there equivalent drugs which I might try in order to reduce dizziness? Thanks
Mon, 17 Dec 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

I reviewed your medications. Two of the drugs can cause dizziness in rare case(amlodipine 1-3% and celecoxib in 2%).

It is advised to take care specially when getting up from lying or sitting position to avoid call and serious injury.

Regarding alternatives, amlodipine is an antihypertensive medication, most of these medications are associated with dizziness with amlodipine being the least common one to cause dizziness.

Regarding Celecoxib, it is a pain relieving medication which can be replaced by safer alternatives like Paracetamol but always consult your doctor before any change in medication.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Muhammad Zahir Shah, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Recurring Dizziness While On Multiple Medications?

Hi, I reviewed your medications. Two of the drugs can cause dizziness in rare case(amlodipine 1-3% and celecoxib in 2%). It is advised to take care specially when getting up from lying or sitting position to avoid call and serious injury. Regarding alternatives, amlodipine is an antihypertensive medication, most of these medications are associated with dizziness with amlodipine being the least common one to cause dizziness. Regarding Celecoxib, it is a pain relieving medication which can be replaced by safer alternatives like Paracetamol but always consult your doctor before any change in medication. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Muhammad Zahir Shah, Internal Medicine Specialist